# SDR 05FDEA03521

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INTERNAL STRUCTURE FOUND 1 CRACK 0.50" LONG ON RIB AT STA XORS 490.  REPAIRED RIB IAW SRM 57-20-00 FIG1 SHT 6 VOL 2 AND SRM 51-33-01 PAGE 34-37.
